# SDR VNAA2019080311101

- Difficulty date: August 3, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 37,596 hours, 27,630 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Malfunctioned
- Location: Anti Skid System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN ANTI SKID CAUTION MSG IN FLIGHT.  THEY DECLARED AN EMERGENCY AND TRUCKS ROLLED.  THE FLIGHT LANDED SAFELY AND TAXIED TO THE GATE. SWAPPED LHIB AND LHOB WHEEL SPEED XDUCERS IAW CRJ 700 AMM 32-44-01-000/400-801. OPS TEST GOOD IAW CRJ 700 AMM 32-44-00-710-801.  A/C OK FOR SERVICE
